共 50 条
- [2] SOME HLAWKA-TYPE INEQUALITIES OF BURKILL [J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1976, 12 (48): : 402 - 404
- [3] = INEQUALITIES OF HLAWKA TYPE FOR FUZZY REAL NUMBERS [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2012, 15 (03): : 675 - 684
- [4] Koksma–Hlawka type inequalities of fractional order [J]. Annali di Matematica Pura ed Applicata, 2008, 187 : 385 - 403
- [7] Inequalities of Hlawka's type in G-inner product spaces [J]. INEQUALITY THEORY AND APPLICATIONS, VOL 1, 2001, : 95 - 102
- [8] YOUNG TYPE INEQUALITIES FOR MATRICES [J]. ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2014, (32): : 515 - 518
- [9] Holder type inequalities for matrices [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 1998, 1 (01): : 1 - 30
- [10] Young type inequalities for matrices [J]. Italian Journal of Pure and Applied Mathematics, 2014, 32 : 515 - 518